# SDR ASOA2013093009120

- Difficulty date: September 7, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,749 hours, 9,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 278
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221ALF LT SIDE SUPPORT ANGLE IS CRACKED AT APPROX FS 278.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  REMOVED ANGLE IAW SRM 51-42-06-001-001-A01. LOCATED AND DRILLED UP NEW SUPPORT ANGLE IAW SRM 51-40-11.  INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-06-001-001-A01 AND DWG CC670-33199 AND CC670-33052.
